# SDR SWAA2023042842408

- Difficulty date: March 9, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,166 hours, 31,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING PLATE ASSY BOLT SERVICE DOOR AFT POSITION AT AFT GALLEY AREA (1 EA) 2023-180875<[01] REPLACED GIRT BAR FITTING PLATE ASSY BOLT SERVICE DOOR AFT POSITION AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 25-66-02-400-801 STEP 3.D ITEM (1) (G);[02] REPLACED GIRT BAR FITTING PLATE ASSY BOLT SERVICE DOOR AFT POSITION AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 25-66-02-400-801 STEP 3.D ITEM (1) (G)
